R. Arab, Generalized contractions and common fixed point theorems in ordered metric space for weakly compatible mappings, Volume 2016, Number 1, Pages 37-48, 2016

R. Arab, Generalized contractions and common fixed point theorems in ordered metric space for weakly compatible mappings, Volume 2016, Number 1, Pages 37-48, 2016

Abstract: In this paper, we prove common fixed point theorems for maps that satisfy a contraction principle involving a rational expression in complete metric spaces. Presented theorems extend and generalize some existence results in the literature.

Key words: common fixed point; coincidence fixed point; w-compatible mappings; ordered metric space.

Full text: PDF

Full file: XML

Leave a Reply